# SDR QR9R2024031800002

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720819260
- Aircraft time: 3,936 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: C19269AA
- Part serial: E1966
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CO-PILOT'S RADAR ALTIMETER INOPERABLE DURING START RUN-UP. REMOVED AND REPLACED ICP IAW AMM 31-61-00,4-1. MOC SUCCESSFULLY COMPLETED.
